# SDR ARWA980493

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND VERTICAL STABILIZER, REAR SPAR CAP, LEFT AND RIGHT SIDE HAS CORROSION AT STATION 161.  REMVOED CORROSION IN AREA.  FABRICATED REPAIR DOUBLERS AND INSTALLED IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY, ACTION NR 35887, FILE NR 98-01-005.  WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B, WORK ORDER 970101, ITEM NR 2514, CONTROL NR 3086.
